# SDR ASOA2014112511788

- Difficulty date: October 26, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 31,083 hours, 28,304 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Access Panel
- Condition: Loose
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION COVERS ON BOTTOM SURFACE OF RUDDER APPEAR TO BE LOOSE AND CONTACTING FUSELAGE TAILCONE.  COMPLIED WITH REO 601R-55-41-018 AND REO 601R-55-41-018 01.
